Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

 
 
DownloadE-Mail
  A Graph Theoretic Approach to Default Logic

Dimopoulos, Y., & Magirou, V. (1994). A Graph Theoretic Approach to Default Logic. Information and Computation, 112(2), 239-256.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-AD53-0 Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-AD54-E
Genre: Zeitschriftenartikel

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Dimopoulos, Yannis1, Autor              
Magirou, Vangelis, Autor
Affiliations:
1Programming Logics, MPI for Informatics, Max Planck Society, ou_40045              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: A network representation of propositional seminormal disjunction-free default theories is presented, leading to a graph-theoretic approach to their analysis. The problem of finding an extension is proved to be equivalent to that of determining a kernel for a corresponding graph, allowing stronger complexity results as well as new conditions for the existence of extensions.

Details

einblenden:
ausblenden:
Sprache(n): eng - Englisch
 Datum: 2010-03-121994
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: Expertenbegutachtung
 Identifikatoren: eDoc: 519555
Anderer: Local-ID: C1256104005ECAFC-8601E3E46F97A659C1256144006215DF-dim92
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Information and Computation
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 112 (2) Artikelnummer: - Start- / Endseite: 239 - 256 Identifikator: ISSN: 0890-5401